- About this Journal ·
- Abstracting and Indexing ·
- Advance Access ·
- Aims and Scope ·
- Annual Issues ·
- Article Processing Charges ·
- Articles in Press ·
- Author Guidelines ·
- Bibliographic Information ·
- Citations to this Journal ·
- Contact Information ·
- Editorial Board ·
- Editorial Workflow ·
- Free eTOC Alerts ·
- Publication Ethics ·
- Reviewers Acknowledgment ·
- Submit a Manuscript ·
- Subscription Information ·
- Table of Contents
International Journal of Differential Equations
Volume 2012 (2012), Article ID 346089, 17 pages
On the Solutions Fractional Riccati Differential Equation with Modified Riemann-Liouville Derivative
Department of Mathematics Engineering, Gümüşhane University, 29100 Gümüşhane, Turkey
Received 10 December 2011; Accepted 6 March 2012
Academic Editor: Ebrahim Momoniat
Copyright © 2012 Mehmet Merdan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
Citations to this Article [8 citations]
The following is the list of published articles that have cited the current article.
- Sanyang Liu, Guotao Wang, and Lihong Zhang, “Existence results for a coupled system of nonlinear neutral fractional differential equations,” Applied Mathematics Letters, 2013.
- Guotao Wang, Sanyang Liu, and Lihong Zhang, “Neutral fractional integro-differential equation with nonlinear term depending on lower order derivative,” Journal of Computational and Applied Mathematics, 2013.
- Abdon Atangana, and Samir Brahim Belhaouari, “Solving Partial Differential Equation with Space- and Time-Fractional Derivatives via Homotopy Decomposition Method,” Mathematical Problems in Engineering, vol. 2013, pp. 1–9, 2013.
- Dumitru Baleanu, Mohsen Alipour, and Hossein Jafari, “The Bernstein Operational Matrices for Solving the Fractional Quadratic Riccati Differential Equations with the Riemann-Liouville Derivative,” Abstract and Applied Analysis, vol. 2013, pp. 1–7, 2013.
- Asma Ali Elbeleze, Adem Kılıçman, and Bachok M. Taib, “Fractional Variational Iteration Method and Its Application to Fractional Partial Differential Equation,” Mathematical Problems in Engineering, vol. 2013, pp. 1–10, 2013.
- S. Balaji, “Legendre wavelet operational matrix method for solution of fractional order Riccati differential equation,” Journal of the Egyptian Mathematical Society, 2014.
- S. Balaji, “Legendre Wavelet Operational Matrix Method for Solution of Riccati Differential Equation,” International Journal of Mathematics and Mathematical Sciences, vol. 2014, pp. 1–10, 2014.
- Mehmet Şenol, and I. Timuçin Dolapci, “On the Perturbation-Iteration Algorithm for Fractional Differential Equations,” Journal of King Saud University - Science, 2015.